Preprints

  • Röger, M. and Schweizer, B.,
    Strain gradient visco-plasticity with dislocation densities contributing to the energy.
    ArXiv e-prints (2017). arXiv:1704.05326 [math.AP]

  • Deckelnick, K., Grunau, H.-C. and Röger, M.,
    Minimising a relaxed Willmore functional for graphs subject to boundary conditions,
    To appear in: Interfaces and Free Boundaries.
    ArXiv e-prints (2015). arXiv:1503.01275[math.AP]


Articles

  • Anguige, K. and Röger, M.,
    Global existence for a bulk/surface model for active-transport-induced polarisation in biological cells ,
    Journal of Mathematical Analysis and Applications 448 (1) pp. 213 - 244, (2017).
    The original publication is available at [http://www.sciencedirect.com].
    ArXiv e-print arXiv:1605.09765 [math.AP]

  • Bonacini, M., Knüpfer, H. and Röger, M.,
    Optimal distribution of oppositely charged phases: perfect screening and other properties,
    SIAM J. Math. Anal. 48 (2) pp. 1128-1154, (2016).
    The original publication is available at [http://epubs.siam.org/].
    ArXiv e-print arXiv:1506.02831 [math.AP]

  • Garcke, H., Kampmann, J., Rätz, A. and Röger, M.,
    A coupled surface-Cahn-Hilliard bulk-diffusion system modeling lipid raft formation in cell membranes,
    Math. Models Methods Appl. Sci. 26 (6) pp. 1149-1189, (2016).
    The original publication is available at [http://www.worldscientific.com].
    ArXiv e-print arXiv:1509.03655 [math.AP]

  • Heida, M. and Röger, M.,
    Large deviation principle for a stochastic Allen--Cahn equation,
    Journal of Theoretical Probability pp. 1-38, (2016).
    The original publication is available at [http://link.springer.com].

  • Hofmanová, M., Röger, M. and von Renesse, M.,
    Weak solutions for a stochastic mean curvature flow of two-dimensional graphs,
    Probability Theory and Related Fields pp. 1-36, (2016).
    The original publication is available at [http://link.springer.com].
    ArXiv e-print arXiv:1412.5863 [math.AP]

  • Lussardi, L. and Röger, M.,
    Gamma convergence of a family of surface-director bending energies with small tilt,
    Arch. Ration. Mech. Anal. 219 (3) pp. 985-1016, (2016).
    The original publication is available at [http://link.springer.com].
    ArXiv e-print arXiv:1501.02600 [math.AP]

  • Lussardi, L., Peletier, M., Röger, M.
    Variational analysis of a mesoscale model for bilayer membranes
    J. Fixed Point Theory Appl., 2014, Vol. 15, No. 1, pp. 217-240
    The original publication is available at http://link.springer.com
    arXiv:1402.6600 [math.AP]

  • Rätz, A., Röger, M.
    Symmetry breaking in a bulk-surface reaction-diffusion model for signaling networks.
    IOPscience, 2014, Nonlinearity, Vol. 27, No. 8 1805 DOI:10.1088/0951-7715/27/8/1805
    The original publication is available at IOPscience
    arXiv:1305.6172 [math.AP]

  • Magni, A., Röger, M.
    Variational analysis of a mean curvature flow action functional
    Springer-Verlag Berlin Heidelberg, 2014, Calc. Var. DOI 10.1007/s00526-014-0726-9
    The original publication is available at Springer Berlin Heidelberg
    arxiv:1304.2012 [math.AP]

  • Müller, S., Röger, M.
    Confined structures of least bending energy
    J. Differential Geom., 2014, Vol. 97(1), pp. 109-139 The original publication is available at projecteuclid
    arXiv:1308.2530 [math.AP]

  • Dondl, P., Mugnai, L. and Röger, M.
    A Phase Field Model for the Optimization of the Willmore Energy in the Class of Connected Surfaces
    SIAM Journal on Mathematical Analysis, 2014, Vol. 46(2), pp. 1610-1632
    The original publication is available at http://epubs.siam.org/
    arXiv:1305.5054 [math.AP]

  • S. Esedoḡlu, A. Rätz, M. Röger
    Colliding Interfaces in Old and New Diffuse-interface Approximations of Willmore-flow.
    Communications in Mathematical Sciences. 12:1 (2014), pp. 125-147.
    The original publication is available at www.http://intlpress.com/
  • M. Röger, H. Weber
    Tightness for a stochastic Allen–Cahn equation
    Stochastic Partial Differential Equations: Analysis and Computations, Springer-Verlag, 2013, Vol. 1(1), pp. 175-203
    The original publication is available at www.springerlink.com
  • M. Röger, R. Schätzle
    Control of the isoperimetric deficit by the Willmore deficit.
    Analysis, Vol. 32, Issue 1 (2012), 32(1):1–7, 2012
    The original publication is available at www.oldenbourg-link.com
  • S. Aland, A. Rätz, M. Röger, A. Voigt.
    Buckling instability of viral capsides - a continuum approach.
    Multiscale Modeling & Simulation, 10(1):82–110, 2012,
    The original publication is available at http://epubs.siam.org
  • A. Rätz, M. Röger.
    Turing Instabilities in a Mathematical Model for Signaling Networks.
    Journal of Mathematical Biology, Vol. 65, Issue 6-7, 1215-1244 (2012)
    DOI: 10.1007/s00285-011-0495-4
    The original publication is available at http://www.springerlink.com
  • P. Dondl, L. Mugnai, M. Röger
    Confined elastic curves.
    SIAM Journal on Applied Mathematics, Vol.71, No.6, 2205-2226 (2011)
    DOI: 10.1137/100805339
    The original publication is available at http://epubs.siam.org
  • L. Mugnai, M. Röger
    Convergence of perturbed Allen-Cahn equations to forced mean curvature flow.
    Indiana Univ. Math. J. 59 (2010)
    DOI: 10.1512/iumj.2011.60.3949
    The original publication is available at http://www.iumj.indiana.edu/IUMJ/
  • H. Abels, M. Röger
    Existence of weak solutions for a non-classical sharp interface model for a two-phase flow of viscous, incompressible fluids.
    Ann. I. H. Poincaré, Volume 26 (2009), 2403–2424,
    DOI: 10.1016/j.anihpc.2009.06.002
  • M. A. Peletier, M. Röger
    Partial Localization, Lipid Bilayers, and the Elastica Functional.
    Archive for Rational Mechanics and Analysis, Volume 193 (2009), 475-537,
    DOI: 10.1007/s00205-008-0150-4
    The original publication is available at http://www.springerlink.com
  • L. Mugnai, M. Röger
    The Allen-Cahn action functional in higher space dimensions.
    Interfaces and Free Boundaries 10 (2008), 45-78.
    The original publication is available at http://www.ems-ph.org/
  • M. A. Peletier, Robert Planqué, M. Röger
    Sobolev regularity and an enhanced Jensen inequality.
    Annali della Scuola Normale - Classe di Scienze 6 (2008), 499-510.
  • M. Röger, Y. Tonegawa
    Convergence of phase-field approximations to the Gibbs-Thomson law.
    Calc. Var. Partial Differ. Equat. 32 (2008). 111-136
    doi: 10.1007/s00526-007-0133-6
    The original publication is available at http://www.springerlink.com/
  • T.L. van Noorden, I.S. Pop, M. Röger
    Crystal dissolution and precipitation in porous media: L1-contraction and uniqueness.
    DCDS Supplements (2007), 1013--1020
    The original publication is available at http://aimsciences.org
  • D. Hilhorst, J. R. King, M. Röger
    Travelling-wave analysis of a model describing tissue degradation by bacteria.
    EJAM 18 (2007), no. 5, 583-605
    doi: 10.1017/S0956792507007139
    The original publication is available at http://journals.cambridge.org/
  • D. Hilhorst, J. R. King, M. Röger
    Mathematical analysis of a model describing the invasion of bacteria in burn wounds.
    Nonlinear Analysis (TMA) 66 (2007), no. 6, 1118-1140.
    The original publication is available at http://www.sciencedirect.com
  • M. Röger, R. Schätzle
    On a modified conjecture of De Giorgi,
    Math. Z. 254 (2006), no. 4, 675--714,
    DOI: 10.1007/s00209-006-0002-6.
    The original publication is available at http://www.springerlink.com
  • M. Röger
    Existence of weak solutions for the Mullins-Sekerka flow.
    Siam J. Math. Anal. 37 (2005), 291-301,
    DOI: 10.1137/S0036141004439647.
    The original publication is available at http://epubs.siam.org/
  • M. Röger
    Solutions for the Stefan problem with Gibbs-Thomson law by a local minimisation.
    Interfaces and Free Boundaries 6 (2004), 105-133,
    The original publication is available at http://www.ems-ph.org/


Conference proceedings

  • M. Röger,
    Existence of weak solutions for the Mullins-Sekerka flow,
    (download preprint)
    Free Boundary Problems Theory and Applications, International Series of Numerical Mathematics, Vol. 154, Birkhäuser Verlag, (2007)
  • M. Röger,
    On a modified conjecture of De Giorgi
    Oberwolfach report 33/2005, Partielle Differentialgleichungen
  • M. A. Peletier, M. Röger,
    Cell membranes, Lipid Bilayers, and the Elastica Functional
    PAMM 6 (2006), no. 1, 11--14,
    GAMM Jahrestagung 2006, Berlin
  • R. H. Bisseling, J. Byrka, S. Cerav-Erbas, N. Gvozdenovic, M. Lorenz, R. Pendavingh, C. Reeves, M. Röger and Arie Verhoeven
    Partitioning a Call Graph (preprint)
    Study Group Mathematics with Industry, Amsterdam 2005.


Dissertations

  • PhD thesis
    Löungen für das Stefan Problem mit Gibbs-Thomson bei einer lokalen Minimierung,
  • Diploma thesis
    Existenz schwacher Lösungen für ein Model reaktiver Flüsse in porösen Medien.